How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55777
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I am taking bethastine 8 mg for my menures 3 times daily and beconiase hayfever nasal stra

Customer Question

I am taking bethastine 8 mg for my menures 3 times daily and beconiase hayfever nasal stray but feeling sick and light headed and have backache also had nose bleed (small one yesterday). Am I taking too many tablets or do they not work together
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 4 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks for this excellent question.

I'm sorry you are having this problem.

I need to gather more information in order to give you the best answer possible.

How old are you?

Any other health problems?

Fever?
Customer: replied 4 years ago.


I am 52 years old and have been going through the change since approx 44 years old. I normally take besastine as and when I need it and usually last year and year before take sainsburys one a day allegy and hayfever relief 10 mg tablets loradine which normally work. I swopped this to the becanise nasal spray and have been taking Bethastine tables 3 times daily to make sure my ears dont get affected by hayfever.


 


I do not have fever just get flushed with my hormones.


 


I did do some gardening on last sunday so my back ache could be to do with this, but my sides hurt as well. I put ibrofen gel on my back and that night was very sick for most of the night.


 


I had small rash on my lower arm this morning which has now gone and very tired as not sleeping very well at night.

Expert:  Dr. Phil, MD replied 4 years ago.
Thanks Anne.

I think your regimen is good but clearly something else is going on here.

Nose bleeds and back ache is unusual with allergies.

I am worried about an infection of some sort.

It could be a viral infection. That can cause this.

Something like meningitis or a kidney stone should also be considered but this wouldn't really explain a nose bleed.

I do like your medicines though. It is a good combination

I hope this helps.

If you have more questions, just reply. :)
Expert:  Dr. Phil, MD replied 4 years ago.
I noticed that our chat is not complete.

A positive rating is the only way I am credited for my work. However, my main goal is your 100% satisfaction. If you are satisfied, please rate positively. If not, just click reply and I will happily provide more information.

Related Medical Questions